MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404127
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: (b)(6).Serial number: n/a.Batch/lot number: 1100845864.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: (b)(6).Serial number: n/a.Batch/lot number: 1100850663.Model/catalog description: belt cuff fgs 4.0 cm iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that a patient implanted with an artificial urinary sphincter (aus) experienced difficulty operating the control pump.A surgical intervention was subsequently performed, during which it was determined that the tubing was wrapped around the pump's deactivation button, preventing both the physician and the patient from deactivating the device.It was suspected that post operative migration of the pump within the scrotum caused the tubing to obstruct the deactivation button.The pump was removed and a new pump was repositioned within the patient's scrotum.There were no patient complications.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25394949
Report Number2124215-2026-29913
Device Sequence Number12113726
Product Code EZY
UDI-Device Identifier00878953003078
UDI-Public(01)00878953003078(17)280114(10)1100871226
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404127
Device Catalogue Number72404127
Device Lot Number1100871226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/04/2026
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexUnknown